# SDR QXEA2010100400575

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 8,135 hours, 8,922 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Binding
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR DIFFICULT TO FULLY OPEN.  CLEANED AND LUBRICATED DOOR.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE. NO PARTS REPLACED.
